# SDR DJFA20120822002

- Difficulty date: August 22, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N710FL
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 12,664 hours, 7,983 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128B0171000E
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 12,664 hours, 7,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRATION CREW REPORTED LOST OF "A" HYD SYS PRESSURE AND QUANITY.  EMERGENCY WAS DECLARED AND ACFT LANDED SAFE USING EMEGENCY BRAKE SYSTEM.  MX FOUND THE NOSE GEAR CENTERING LINE BLOWN AND REPLACED.
